# SDR 2005FA0001544

- Difficulty date: November 16, 2005
- Submitted: November 16, 2005
- Operation: General aviation
- Aircraft: N311K
- Aircraft time: 4,346 hours
- Engine: Cont TSIO520NB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Part serial: 01070258
- Condition: Corroded
- Location: Lt Engine
- Part time: 400 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO MAG DROP ON LT ENGINE. UPON INSPECTION OF MAGNETOS FOUND POINTS BROKEN. INSPECTED OTHER MAGNETOS AND FOUND ONE OTHER MAGNETO EXCESSIVELY BURNED AND DAMAGED INTERNALLY.  PICTURES WERE TAKEN OF MAGNETOS IF ANY ADDITIONAL INFORMATION IS NEEDED. MAGNETOS WERE REPLACED AND AC WAS RETURNED TO SERVICE.
